Journal of Inequalities and Applications
Volume 2005 (2005), Issue 3, Pages 277-288
A Grüss-type inequality and its applications
1Department of Mathematics, Faculty of Education, Toyama University, 3190 Gofuku, Toyama 930-8555, Japan
2Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 10 000, Croatia
3Faculty of Philosophy, University of Zagreb, I. Lučića 3, Zagreb 10 000, Croatia
Received 7 August 2003
Copyright © 2005 Saichi Izumino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractWe give a Grüss-type inequality which is a refinement of a result due to Dragomir and Agarwal. We also give its applications for the moments of random variables, guessing mappings, and Ozeki's inequality.